Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Does azithral 500 prescribed for pimples have side effects ?

I am taking azithral 500 ,to reduce my pimples on my face as well as my body.I take 1 pill every alternate day will it have any side-affect on me?Can this affect my kidney? Thank you for your time and help.
Asked On : Sat, 17 Mar 2012
Answers:  3 Views:  3068
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi,Watch out for XXXXX

Welcome to HCM,

You can take Azithral 500 mg daily and not on alternate day for not more than 3-4 days.

You can take capsule Doxycycline once a day for 10-15 days instead of Azithral.

Ok and bye.
Answered: Sat, 17 Mar 2012
I find this answer helpful
Dermatologist Dr. Puvvula Kishore Kumar's  Response
Hi...dear sid...,
Thanks for choosing HCM..,
Azithromycin is safe drug.....but few side efrects...,
likely to be occur...Diarrhoea, Vomitings and head ache...,
But these are also take large doses in long periods...,
Don't use Azithromycin alternatively.., it wont give..,
desirable action...,take small doses 250 mg for 1 week...,
and switchover to Doxycycline....,
Kidney problem is very rare....ok..thanQ..,
Answered: Sun, 18 Mar 2012
I find this answer helpful
Dermatologist Dr. Udhay Sidhu's  Response

Azithromycin is a sage drug and usually is not associated with serious side effects.
The one which is commonly encountered is loose stools.
If you have it take lots of curd and Tablet Providac and call your doctor.

Take Care
Answered: Wed, 4 Apr 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor